# SDR ASOA2014090911194

- Difficulty date: August 16, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AFT SIDE BS 280 CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01 FIG 53-00-00-991-802.   REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND 51-42-20-001-001-A01 AND DWG CC670-34010.
